# SDR 417011

- Difficulty date: October 15, 2004
- Submitted: October 26, 2004
- Operation: General aviation
- Aircraft: N767TP
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697036
- Aircraft time: 617 hours
- Engine: Pwa PT6*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Debonded
- Location: Wing
- Part time: 617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FUEL PANELS HAVE A FOAM FILLER BLOCK AND SEALANT TO PREVENT WATER FROM BEING TRAPPED AT PANELS.  THE SEALANT HAD TORN FREE AND THE FOAM BLOCK WAS FLOATING LOOSE IN THE TANK FROM ONE PANEL AND WAS LOOSE FROM A SECOND PANEL BUT WAS NOT FREE IN THE TANK YET.  THESE PIECES ARE ABOUT 5 INCHES LONG, 3 INCHES WIDE AND .5 INCH THICK.  PANELS WERE REPAIRED AND REINSTALLED IAW MM.
